# SDR OZIA200341004

- Difficulty date: April 2, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N410Z
- Make and model: Dorner DO328300
- Aircraft serial: 3125
- Aircraft time: 7,742 hours, 7,675 cycles
- Engine: Pwa PW306B
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Hinge
- Condition: Broken
- Location: Hyd Bay Door
- Part time: 7,742 hours, 7,675 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 21,000 FT, THE CREW FELT A VIBRATION.  SHORTLY AFTERWARDS, THE FLIGHT ATTENDANT REPORTED TO THE CAPTAIN THAT A DOOR WAS OPEN ON THE SIDE OF THE AIRCRAFT.  THE CAPTAIN MADE THE DECISION TO RETURN TO TULSA TO DETERMINE THE DAMAGE DONE.
